×

Found 51 Documents (Results 1–51)

100
MathJax

Stochastic differential equations: theory and practice of numerical solution. With Matlab programs. 6th revised and expanded edition. Part of the journal Differentsial’nye Uravneniya i Protsessy Upravleniya 2018, No. 4 (2018). (Стохастические дифференциальные уравнения: теория и практика численного решения. С программами в среде Matlab.) (Russian) Zbl 1404.60002

PDF BibTeX XML Cite
Full Text: Link

Stochastic differential equations: theory and practice of numerical solution. With Matlab programs. 5th edition. Part of the journal Differentsial’nye Uravneniya i Protsessy Upravleniya 2017, No. 2 (2017). (Стохастические дифференциальные уравнения: теория и практика численного решения. С программами в среде Matlab.) (Russian) Zbl 1368.60004

PDF BibTeX XML Cite
Full Text: Link

Mean field simulation for Monte Carlo integration. (English) Zbl 1282.65011

Monographs on Statistics and Applied Probability 126. Boca Raton, FL: CRC Press (ISBN 978-1-4665-0405-9/hbk; 978-1-138-19873-9/pbk; 978-1-4665-0417-2/ebook). xlvii, 578 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

Independence of some multiple Poisson stochastic integrals with variable-sign kernels. (English) Zbl 1278.60087

Cohen, Samuel N. (ed.) et al., Stochastic processes, finance and control. A Festschrift in honor of Robert J. Elliott. Hackensack, NJ: World Scientific (ISBN 978-981-4383-30-1/hbk). Advances in Statistics, Probability and Actuarial Science 1, 73-86 (2012).
MSC:  60H05
PDF BibTeX XML Cite

The multiple stochastic integrals and “non-Poissonian” transformations of the gamma measure. (Russian, English) Zbl 1103.60053

Zap. Nauchn. Semin. POMI 328, 191-220 (2005); translation in J. Math. Sci., New York 139, No. 3, 6608-6624 (2006).
MSC:  60G55 60H05
PDF BibTeX XML Cite
Full Text: EuDML Link

A Fubini theorem for multiple stochastic integrals with respect to semimartingales. (English) Zbl 0877.60036

Caballero, M. E. (ed.) et al., 3rd symposium on probability and stochastic processes. Proceedings, Hermosillo, Mexico, March 7–11, 1994. To the memory of Diego Bricio Hernández. Hermosillo: Sociedad Matemática Mexicana. Aportaciones Mat., Notas Invest. 11, 107-115 (1994).
MSC:  60H05
PDF BibTeX XML Cite

Convergence to Poisson law on algebraic structures for \(\Psi\)-mixing systems. (English) Zbl 0817.60008

Shiryaev, A. N. (ed.) et al., Probability theory and mathematical statistics. Proceedings of the 6th USSR-Japan symposium, Kiev, USSR, 5-10 August, 1991. Singapore: World Scientific. 354-362 (1992).
MSC:  60B15 60F05
PDF BibTeX XML Cite

Limit theorems on large deviations. (Russian) Zbl 0810.60024

Gamkrelidze, R. V. (ed.) et al., Probability theory - 6. Limit theorems in probability theory. Moskva: Vsesoyuznyj Institut Nauchnoj i Tekhnicheskoj Informatsii, Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya. 81, 219-312 (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software